Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Acoustic neuroma treated by laser, fell, getting treated. What more can be done?

I have an acoustic neuroma . It was found in 2002. I had the lazer treatement at the Chicago Institute of Neurology . They said it came on quickly, and I had to watch it. I haven t had any problems since this year. I am in perfect health. I am 49, 127 pounds, workout, college graduate. I fell in July. I don t remember anything about the fall, except that there was blood all over the floor. I spent 4 days and had a cardiologist and neurologist follow up. Since the fall, I cannot look up or down without getting dizzy. The neurologist gave me meclizine. What is your opinion.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Meclizine is the symptomatic treatment for dizziness.

There are a few issues here, which need to be resolved:

1. Has there been a recurrence of acoustic neuroma? This can be answered with an MRI scan of brain with contrast. If yes, then, it could cause those symptoms.

2. What was the cause of fall? Was it a seizure or syncope? This needs to be sorted out, in consultation with a cardiologist and neurologist.

3. How is the blood flow of the brain, as per your neurologist assessment?

Please get back with the details.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Thu, 14 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor